×
验证码:
换一张
Forgotten Password?
Stay signed in
China Science and Technology Network Pass Registration
×
China Science and Technology Network Pass Registration
Log In
Chinese
|
English
中国科学院数学与系统科学研究院机构知识库
KMS Of Academy of mathematics and systems sciences, CAS
Log In
Register
ALL
ORCID
Title
Creator
Date Issued
Subject Area
Keyword
Document Type
Source Publication
Date Accessioned
Indexed By
Publisher
Funding Project
MOST Discipline Catalogue
Study Hall
Image search
Paste the image URL
Home
Collections
Authors
DocType
Subjects
K-Map
News
Search in the results
Collection
Institute ... [3]
Authors
Zhao Yanlo... [2]
Yu Dan [1]
Hu Qingpei [1]
Document Type
Journal ar... [6]
Date Issued
2019 [1]
2018 [2]
2014 [1]
2006 [1]
2002 [1]
Language
英语 [6]
Source Publication
EUROPEAN J... [1]
JOURNAL OF... [1]
JOURNAL OF... [1]
SCIENCE CH... [1]
STATISTICS... [1]
sciencechi... [1]
More...
Funding Project
Key Labora... [1]
National B... [1]
National C... [1]
National K... [1]
National K... [1]
National N... [1]
More...
Indexed By
CSCD [1]
Funding Organization
×
Knowledge Map
CSpace
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
QQ
Weibo
Feedback
Browse/Search Results:
1-6 of 6
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Journal Impact Factor Ascending
Journal Impact Factor Descending
Title Ascending
Title Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Issue Date Ascending
Issue Date Descending
Author Ascending
Author Descending
Submit date Ascending
Submit date Descending
Statistical inference for M-t/G/Infinity queueing systems under incomplete observations
期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2019, 卷号: 279, 期号: 3, 页码: 882-901
Authors:
Li, Dongmin
;
Hu, Qingpei
;
Wang, Lujia
;
Yu, Dan
Favorite
  |  
View/Download:134/0
  |  
Submit date:2020/01/10
Queueing
Interval censored data
Maximum-likelihood estimation (MLE)
Parametric bootstrap
Delta method
Parameter estimates of Heston stochastic volatility model with MLE and consistent EKF algorithm
期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2018, 卷号: 61, 期号: 4, 页码: 17
Authors:
Wang, Ximei
;
He, Xingkang
;
Bao, Ying
;
Zhao, Yanlong
Favorite
  |  
View/Download:124/0
  |  
Submit date:2018/07/30
Heston model
stochastic volatility model
parameter estimation
normal maximum likelihood estimation
pseudo maximum likelihood estimation
consistent extended Kalman filter
parameterestimatesofhestonstochasticvolatilitymodelwithmleandconsistentekfalgorithm
期刊论文
sciencechinainformationscience, 2018, 卷号: 61, 期号: 4, 页码: 17
Authors:
Wang Ximei
;
He Xingkang
;
Bao Ying
;
Zhao Yanlong
Favorite
  |  
View/Download:98/0
  |  
Submit date:2020/01/10
Empirical likelihood inference for logistic equation with random perturbation
期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2014, 卷号: 27, 期号: 2, 页码: 350-359
Authors:
Hu Xuemei
Favorite
  |  
View/Download:66/0
  |  
Submit date:2021/01/14
MOMENT RESTRICTIONS
Empirical likelihood ratio statistic
estimating equations
logistic equation with random perturbation
maximum empirical likelihood estimations
maximum likelihood estimation
Unbiased invariant minimum norm estimation in generalized growth curve model
期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2006, 卷号: 97, 期号: 8, 页码: 1718-1741
Authors:
Wu, Xiaoyong
;
Zou, Guohua
;
Chen, Jianwei
Favorite
  |  
View/Download:64/0
  |  
Submit date:2018/07/30
generalized growth curve model
MINQE(U, I)
MINQLE(U, I)
UMVIQUE
Estimation of the location parameter of the l(1)-norm symmetric matrix variate distributions
期刊论文
STATISTICS & PROBABILITY LETTERS, 2002, 卷号: 57, 期号: 3, 页码: 269-280
Authors:
Fang, BQ
Favorite
  |  
View/Download:71/0
  |  
Submit date:2018/07/30
unbiased estimator
MLE
UMVUE
exponential distribution